# SDR AALA202211017617

- Difficulty date: October 31, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N889NN
- Make and model: Boeing 737
- Aircraft serial: 33314
- Aircraft time: 31,055 hours, 13,060 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Hinge
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY D DOOR DIFFICULT TO OPEN AND CLOSE. LUBRICATED DOOR HINGE AND LATCH OPERATES NORMAL PER GMP 17.11.4.
